# SDR C2XA04SH164

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 7,255 hours, 6,407 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525681007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE ATTACH ANGLE ON THE LOWER END OF THE T-SECTION AT FRAME 66 WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED THE CRACKED ANGLE, FABRICATED AND INSTALLED A NEW ANGLE IAW EMB 135 SRM 51-30-01 AND EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
